# SDR 07FDEA03336

- Difficulty date: September 4, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N369FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46607
- Aircraft time: 72,855 hours, 29,814 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TIP CRACKS, 1.5" LONG ON EXTERNAL SKIN XW 928, YW 799.  CONTINUED CRACK ON INT OLD REPAIR ON FRAME XW 928, YW 799.  REPAIRED AREA IAW SRM 57-00-01 FIG 10 VOL I.
